Explicit formulas for the 3-jet lift of a matrix group. Applications to conformal geometry
Loading...
Download
Official URL
Full text at PDC
Publication date
1998
Advisors (or tutors)
Journal Title
Journal ISSN
Volume Title
Publisher
Centro de Matematica da Universidade do Minho
Citation
Abstract
Jet lifts of groups of matrices enter into play when one studies the problem of integrability of G-structures as it was posed by V. Guillemin in his seminal work [Trans. Amer. Math. Soc. 116 (1965), 544–560;]. The authors of the present paper analyze carefully the case of 3-jet lifts. Their first result is that G3 is isomorphic to a semidirect product of G itself and a nilpotent group constructed from the first two prolongations of its Lie algebra. This result permits them to discuss several natural representations of G3 . An application to the case of the conformal group is given